MathSciNet Relay Station
MathSciNet bibliographic data
MR1820135 60F10 (60F05 60G50 60K10 62P05)
Tang, Qihe; Su, Chun; Jiang, Tao; Zhang, Jinsong Large deviations for heavy-tailed random sums in compound renewal model. Statist. Probab. Lett. 52 (2001), no. 1, 91–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement